Texas, 2017

Hail in Texas, May 3, 2017

May 3, 2017 · NWS FWD · 30 events in 7 counties and zones

Storms developed ahead of a cold front during the afternoon hours. Hail and damaging winds were the main threats.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$27,000
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Storms developed ahead of a cold front during the afternoon hours. Hail and damaging winds were the main threats. Multiple severe weather reports across North and Central TX.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at May 3, 11:37 AM CST, 3 minutes earlier.

Area forecast discussion, May 3, 11:37 AM CST, 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
1237 PM CDT Wed May 3 2017

.AVIATION...
The cold front as of 1720Z stretches from a KSEP-KAFW-KGYI line,
demarcated nicely on visible satellite and as a fine line on area
radars. Initial convection has struggled to develop (save for a
lone storm which continues to track into Ellis County). We'll
continue to show VCTS through 19Z at AFW, GKY, DAL, and DFW where
there is still a brief window for additional convective
development before the cold front slices across all of our
Metroplex TAF sites. Behind the front, VFR conditions will prevail
along with strong and gusty northwest winds. It's possible that
gusts at DFW may briefly approach AWW criteria later this
afternoon, but this window would be quite brief, between 22-00Z or
so. Thankfully, the 330-350 direction should help to
substantially temper any crosswind issues at DFW.

Surface winds at Waco will continue to gradually veer ahead of the
approaching front. The northwest wind shift is expected to occur
between 20-21Z, and this has been added inside the TEMPO group for
TSRA.

Northwest winds will subside this evening, but will remain breezy
overnight before becoming gusty once again on Thursday afternoon.
At this time, it appears the better wrap-around moisture will
remain to the north of our TAF sites, and have continued with a
dry forecast for the time being. Some VFR cloud cover will,
however, be possible.

Carlaw

&&

.MESOSCALE UPDATE...
Surface analysis late this morning reveals a southeastward-
advancing cold front has entered our west and northwestern
counties this hour, and arcs from just southeast of a Cisco to
Mineral Wells to Gainesville line.

This morning's 12Z KFWD sounding revealed a capping inversion
remained in place around 800 mb, with impressively steep lapse
rates (very nearly absolutely unstable) atop this. Recent ACARS
soundings show that this inversion continues to get lifted and
eroded as the effects of approaching large-scale forcing for
ascent are being felt across the region. This is evidenced by
recent water vapor loops. As a result, convective inhibition is
rapidly eroding here across the region, and we anticipate
continued convective development roughly along and east of a
Sherman to Comanche line over the next 1 to 2 hours. There is
likely some lingering capping/warm air aloft just above 700 mb,
and this may put a damper on the overall severe risk for another
hour or two before this is lifted away.

While effective bulk shear values remain generally modest at this
hour (20-30 kts ahead of the cold front), which would tend to
favor initial multicell clusters, the aformentioned impressively
steep mid-level lapse rates may be able counteract the relative
dearth of shear early this afternoon. As a result, initial storms
that develop will be capable of producing large hail (golf balls
or slightly larger), and damaging wind gusts. Given the
nearly parallel orientation of deep layer shear vectors to the
initial front, fairly rapid upscale growth into a southeastward-
moving QLCS appears to be in the cards this afternoon. Deep layer
shear will be on the increase during the afternoon, which will
begin to favor embedded supercells as the system grows upscale.
While hail will continue to be a threat, the linear nature would
suggest more of a wind damage potential as this system marches
southeastward. The main severe weather threat is probably best
demarcated along and east of I-35/35E today.

Low-level winds through this event are expected to remain fairly
light, which should significantly temper the tornado threat across
our area. The main area we'll need to monitor for an isolated
tornado or two would be across our far southeastern counties,
south and east of an Athens to Centerville line, where mesoscale
effects from a cluster of storms to the east could play a role in
locally backing the surface winds. Either way, the tornado
potential today appears to be low, in great part thanks to the
weakening and veering low- level winds behind a gravity wave
entering Central Texas.

The front should clear our entire area around 5-6 PM, bringing and
end to convective chances, but strong northwest winds behind the
front will linger until later in the evening. A Wind Advisory
remains in effect from 1-8 PM to cover this threat.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 328 AM CDT Wed May 3 2017/
An upper level disturbance embedded within a larger scale upper
level trough is currently located across Southern Colorado and
Northeast Arizona and will move to a location just northwest of
North Texas by mid afternoon. At the surface, a cold front can
currently be tracked moving southeast through the Texas Panhandle
and northern Oklahoma. Ahead of the front, surface observations
show rich low level moisture is rapidly returning north, aided by
a 60 kt low level jet. This warm and humid air will continue
racing north this morning, and mid 60 to lower 70 degree
dewpoints should cover the CWA by mid-late morning. So far,
only scattered showers have developed in the warm sector close to
the Texas coast, but by sunrise we could see some of the shower
activity and possibly some thunderstorms in our southern
counties.

Through the morning hours, we expect mostly scattered showers and
thunderstorms will continue in our southern and eastern counties,
ahead of the front. This activity will be moving northeast, and a
storm or two could become strong or marginally severe. In
addition, we expect storms will form along the cold front as it
moves into our northwestern counties later this morning, colliding
with the warm and humid air. The main severe weather threat is
expected this afternoon into the early evening hours, as the cap
erodes with the approaching upper level trough/disturbance.

By afternoon, models are in good agreement that the cap will
weaken and SBCAPE will increase to over 3000 J/kg ahead of the
front. Some storms may continue to form ahead of the front, but
since the low level jet will have shifted east of the region by
midday, we expect most of the storms in the afternoon hours will
be concentrated along the front. Deep layer shear values are
favorable for supercell development, but on the lower end of the
scale at about 25-30 kts. Hi-res model guidance is split on if a
squall line will develop along the front as it moves into our
Central Texas and southeast counties, or if the storms will remain
more cellular until the front is farther east and southeast of
the region. Either way, the tornado threat in the afternoon hours
currently looks very low due to veered winds at the surface. The
one potential that could change that is if a remnant boundary is
produced from morning storms/clusters. Otherwise, semi-large hail
and damaging winds will be the main hazards this afternoon. Steep
lapse rates support the potential for hail near golfball sized.

Storms should move out of the region by sunset this evening but
some wrap around showers associated with the potent upper level
disturbance may move into our northwest counties overnight. As the
system continues moving across the region tomorrow, additional
showers may occur in our northeast counties where forecast
soundings show a pocket of moisture around 800 mb will reside.

In the wake of the cold front today, strong and gusty northwest
winds will occur with sustained speeds of 15-30 mph and gusts as
high as 40 mph. A Wind Advisory will be issued for most of the
region this afternoon and continuing through the early evening
hours. Tonight will be a cool night with even a slight breeze
resulting in a which chill factor a few degrees below the recorded
temperatures. On Thursday, highs will only be in the upper 60s to
mid 70s, and a continued northwest wind of 10-20 mph will make it
feel a little chillier.

Upper level ridging will keep quiet, dry and pleasant weather
through the weekend into at least the early part of next week.
Our next chances for rain may arrive around the middle of the
week.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    74  51  72  51  77 /  70  10  10  10   0
Waco                81  50  74  47  78 /  60  10  10  10   0
Paris               71  47  69  48  72 /  80  10  10  10   0
Denton              71  49  72  46  75 /  60  10  10  10   0
McKinney            73  49  71  48  74 /  70  10  10  10   0
Dallas              76  52  73  53  78 /  70  10  10  10   0
Terrell             77  49  71  48  75 /  80  10  10  10   0
Corsicana           80  49  72  50  76 /  70  10  10  10   0
Temple              82  53  75  47  78 /  60  10  10  10   0
Mineral Wells       74  48  74  45  78 /  40  20  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM CDT this evening for TXZ091>095-100>107-
115>123-129>135-141>146-156>161.

&&

90/90
Hazardous weather outlook, May 3, 2:30 AM CST, 9 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
330 AM CDT Wed May 3 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040830-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
330 AM CDT Wed May 3 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Thunderstorms will affect a large portion of North and Central Texas
today as a strong cold front moves through the area. Storm coverage
will increase by late morning and continue throughout the afternoon
hours. Some strong or severe storms will be possible during this
time, with the most favorable area being along and south of
Interstates 20 and 30. Damaging winds and large hail will be the main
hazards with any severe storms, although a brief tornado threat
could exist with any isolated storms ahead of the cold front.
Thunderstorms will exit the region from northwest to southeast early
this evening.

Winds will become gusty out of the northwest following the passage of
the cold front, and a Wind Advisory is in effect from 1 PM to 8 PM
north of a Killeen to Athens line. Wind gusts of 30 to 40 mph will be
possible during this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested today, especially in areas along
and south of Interstates 20 and 30.

Stalley

In the hours before

Special weather statement, May 3, 10:01 AM CST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1101 AM CDT WED MAY 3 2017

TXZ118-031615-
Tarrant TX-
1101 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TARRANT COUNTY UNTIL
1115 AM CDT...

At 1101 AM CDT, Doppler radar was tracking a strong thunderstorm near
Benbrook, moving east at 20 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Fort Worth, Arlington, Mansfield, Burleson, Benbrook, Crowley, Forest
Hill, Kennedale, Everman, Rendon, Edgecliff Village and Edgecliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3256 9754 3268 9755 3277 9719 3256 9714
TIME...MOT...LOC 1601Z 261DEG 18KT 3261 9745

92
Special weather statement, May 3, 10:19 AM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1119 AM CDT WED MAY 3 2017

TXZ118-031630-
Tarrant TX-
1119 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TARRANT COUNTY UNTIL
1130 AM CDT...

At 1118 AM CDT, Doppler radar was tracking a strong thunderstorm over
Everman, moving east at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Mansfield, Burleson, Crowley,
Forest Hill, Kennedale, Everman, Rendon, Edgecliff Village, Pantego
and Edgecliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3274 9704 3255 9704 3255 9740 3256 9742
      3269 9740
TIME...MOT...LOC 1618Z 267DEG 22KT 3261 9730

92
Special weather statement, May 3, 10:33 AM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1133 AM CDT WED MAY 3 2017

TXZ118-031700-
Tarrant TX-
1133 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TARRANT COUNTY UNTIL
NOON CDT...

At 1133 AM CDT, Doppler radar was tracking a strong thunderstorm over
Everman, moving east at 20 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
South Fort Worth, Arlington, Grand Prairie, Mansfield, Burleson,
Forest Hill, Kennedale, Everman, Rendon and Pantego.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3255 9704 3255 9732 3269 9733 3273 9704
TIME...MOT...LOC 1633Z 269DEG 19KT 3262 9725

92
Special weather statement, May 3, 11:00 AM CST, 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1200 PM CDT WED MAY 3 2017

TXZ118-119-133-134-031730-
Ellis TX-Tarrant TX-Johnson TX-Dallas TX-
1200 PM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
SOUTHEASTERN TARRANT...NORTHWESTERN ELLIS AND SOUTHWESTERN DALLAS
COUNTIES UNTIL 1230 PM CDT...

At 1159 AM CDT, the public reported dime size hail with the
thunderstorm over Mansfield.  This storm is moving east at 20 mph.

Dime to nickel size hail will be possible with this storm.

Locations impacted include...
Grand Prairie, Mansfield, Desoto, Cedar Hill, Duncanville,
Waxahachie, Midlothian, Glenn Heights, Kennedale, Rendon, Ovilla,
Venus, Oak Leaf and Cedar Hill State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3249 9725 3266 9720 3265 9683 3238 9690
TIME...MOT...LOC 1659Z 281DEG 17KT 3257 9714

92

The radar

The Dallas/Ft Worth radar (KFWS), 31 km away, was scanning. The volume nearest the first event began at 17:39 UTC.

Open the radar archive at this moment

Event by event

30 hail. Local standard time, as filed.

Hail, Ellis

When
May 3, 11:40 AM CST
Where
Ellis County, 0.86 mi W of Midlothian
Measured
1 in hail
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
32.482, -96.995

Amateur Radio reported quarter size hail in Downtown Midlothian.

Hail, Ellis

When
May 3, 11:51 AM CST
Where
Ellis County, 0.44 mi SW of Ovilla
Measured
1 in hail
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
32.526, -96.886

Amateur Radio reported quarter size hail just south of the city of Ovilla.

Hail, Ellis

When
May 3, 12:05 PM CST
Where
Ellis County, 1.16 mi NW of Red Oak
Measured
1 in hail
Property damage
$1,000
Reported by
Social Media
Coordinates
32.532, -96.814

Social Media reported quarter size hail in Red Oak.

Hail, Ellis

When
May 3, 12:08 PM CST
Where
Ellis County, 1.5 mi SSW of Service
Measured
1 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
32.430, -96.860

Trained spotter reported quarter size hail approximately 2 miles NNW of Waxahachie.

Hail, Ellis

When
May 3, 12:09 PM CST
Where
Ellis County, 3 mi N of Waxahachie
Measured
1 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
32.443, -96.850

Trained spotter reported quarter size hail approximately 3 miles N of Waxahachie.

Hail, Ellis

When
May 3, 12:11 PM CST
Where
Ellis County, Red Oak
Measured
1 in hail
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
32.520, -96.800

Amateur Radio reported quarter size hail in the city of Red Oak.

Hail, Bosque

When
May 3, 12:12 PM CST
Where
Bosque County, 0.48 mi WNW of Meridian
Measured
1 in hail
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
31.923, -97.657

Meridian Voluntary Fire Department reported quarter size hail in Meridian.

Hail, Ellis

When
May 3, 12:12 PM CST
Where
Ellis County, 1.69 mi N of Sterrett
Measured
1 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
32.494, -96.814

Trained spotter reported quarter size hail 2 miles SSW of Red Oak.

Hail, Ellis

When
May 3, 1:01 PM CST
Where
Ellis County, 0.24 mi ESE of Ennis
Measured
1 in hail
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
32.328, -96.626

Amateur Radio reported quarter size hail in downtown Ennis.

Hail, Hill

When
May 3, 1:19 PM CST
Where
Hill County, Aquilla
Measured
1.25 in hail
Property damage
$2,000
Reported by
Social Media
Coordinates
31.850, -97.220

Law Enforcement reported via Social Media half dollar size hail in Aquilla.

Hail, Henderson

When
May 3, 1:29 PM CST
Where
Henderson County, 2.82 mi SSE of Cedar Creek Res Nort
Measured
1.25 in hail
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
32.330, -96.170

Trained spotter reported quarter size hail for several minutes and a some half dollar size hail.

Hail, McLennan

When
May 3, 1:30 PM CST
Where
McLennan County, West
Measured
1 in hail
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
31.800, -97.100

Emergency Manager reported hail up to quarter size in West.

Hail, McLennan

When
May 3, 1:30 PM CST
Where
McLennan County, West
Measured
1.75 in hail
Property damage
$2,000
Reported by
Social Media
Coordinates
31.800, -97.100

Social Media reported golf ball size hail in West. Time was estimated by radar.

Hail, Henderson

When
May 3, 1:34 PM CST
Where
Henderson County, 3.53 mi N of Payne Springs
Measured
1 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
32.331, -96.041

Trained spotter reported quarter size hail approximately 3 miles NW of Eustace.

Hail, Hill

When
May 3, 1:39 PM CST
Where
Hill County, Aquilla
Measured
1.25 in hail
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
31.850, -97.220

County official reported half dollar size hail in Aquilla.

Hail, McLennan

When
May 3, 1:40 PM CST
Where
McLennan County, 0.12 mi ENE of Leroy
Measured
1.25 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
31.730, -97.018

Trained spotter reported half dollar size hail in Leroy. Time estimated by radar.

Hail, Hill

When
May 3, 1:53 PM CST
Where
Hill County, Hubbard
Measured
1.5 in hail
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
31.850, -96.800

Broadcast media reported ping pong ball size hail in Hubbard. Time was estimated by radar.

Hail, Hill

When
May 3, 1:54 PM CST
Where
Hill County, 0.74 mi NNW of Mt Calm
Measured
1.25 in hail
Property damage
$1,000
Reported by
Public
Coordinates
31.760, -96.884

Social media reported half dollar size hail in Mount Calm.

Hail, Hill

When
May 3, 1:58 PM CST
Where
Hill County, 0.45 mi N of Mt Calm
Measured
1 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
31.756, -96.879

Trained spotter reported quarter size hail in Mount Calm.

Hail, Henderson

When
May 3, 2:06 PM CST
Where
Henderson County, 2.99 mi NE of Chandler
Measured
1 in hail
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
32.326, -95.429

Amateur radio reported quarter size hail near Chandler, TX. at the corner of Van Zandt, Henderson and Smith counties.

Hail, Henderson

When
May 3, 2:14 PM CST
Where
Henderson County, Brownsboro
Measured
1.75 in hail
Property damage
$1,000
Reported by
Social Media
Coordinates
32.300, -95.620

Social Media reported golf ball size hail in Brownsboro.

Hail, Henderson

When
May 3, 2:14 PM CST
Where
Henderson County, 0.8 mi NW of Chandler
Measured
1.25 in hail
Property damage
$1,000
Reported by
Public
Coordinates
32.308, -95.480

Public reported half dollar size hail in Chandler.

Hail, Henderson

When
May 3, 2:15 PM CST
Where
Henderson County, 0.79 mi NW of Chandler
Measured
1.25 in hail
Property damage
$1,000
Reported by
Social Media
Coordinates
32.308, -95.480

Social Media reported half dollar size hail in Chandler.

Hail, Limestone

When
May 3, 2:15 PM CST
Where
Limestone County, 1.22 mi ENE of Coolidge
Measured
1 in hail
Property damage
$1,000
Reported by
Social Media
Coordinates
31.754, -96.650

Social Media reported quarter size hail in Coolidge.

Hail, Limestone

When
May 3, 2:29 PM CST
Where
Limestone County, 1.04 mi ENE of Mexia
Measured
1.75 in hail
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
31.684, -96.483

Emergency Manager reported golf ball size hail in Mexia.

Hail, Limestone

When
May 3, 2:32 PM CST
Where
Limestone County, Groesbeck
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
31.530, -96.520

Emergency Manager reported golf ball size hail in Groesbeck.

Hail, Limestone

When
May 3, 2:39 PM CST
Where
Limestone County, 1.9 mi WSW of Shiloh
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
31.610, -96.500

Amateur Radio reported quarter size hail south of Mexia.

Hail, Limestone

When
May 3, 2:45 PM CST
Where
Limestone County, Groesbeck
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
31.530, -96.520

A trained spotter reported quarter size hail in Groesbeck.

Hail, Leon

When
May 3, 3:22 PM CST
Where
Leon County, 2.95 mi W of Marquez
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
31.230, -96.320

Trained spotter reported quarter size hail 3 miles west of Marquez.

Hail, Leon

When
May 3, 4:01 PM CST
Where
Leon County, 5.69 mi ESE of Flo
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
31.450, -95.860

A trained spotter reported golf ball size hail 5 miles southwest of Oakwood.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2017Every state in 2017This day in weather historyWarnings in Texas, May 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 695560, 695582, 695588, 695595, 695596, 695599, 695600, 695604, 695605, 695607, 695610, 695611, 695617, 695614, 695615, 695618, 695619, 695620, 695621, 695622, 695624, 695626, 695628, 695631, 695646, 695988, 695989, 695990, 695992, 695997.